Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1981, Volume 38, Issue 1, Pages 109–118
DOI: https://doi.org/10.1070/SM1981v038n01ABEH001043
(Mi sm2434)
 

This article is cited in 15 scientific papers (total in 15 papers)

On an inverse problem for the rows of a Padé table

V. V. Vavilov, G. L. Lopes, V. A. Prokhorov
References:
Abstract: In this paper an inverse theorem relating to the rows of a Padé table is proved.
Bibliography: 11 titles.
Received: 24.05.1978
Bibliographic databases:
UDC: 517.53
MSC: 30E10, 41A21, 41A27
Language: English
Original paper language: Russian
Citation: V. V. Vavilov, G. L. Lopes, V. A. Prokhorov, “On an inverse problem for the rows of a Padé table”, Math. USSR-Sb., 38:1 (1981), 109–118
Citation in format AMSBIB
\Bibitem{VavLopPro79}
\by V.~V.~Vavilov, G.~L.~Lopes, V.~A.~Prokhorov
\paper On an inverse problem for the rows of a~Pad\'e table
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 1
\pages 109--118
\mathnet{http://mi.mathnet.ru/eng/sm2434}
\crossref{https://doi.org/10.1070/SM1981v038n01ABEH001043}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=548520}
\zmath{https://zbmath.org/?q=an:0452.30023|0434.30029}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1981LB83400008}
Linking options:
  • https://www.mathnet.ru/eng/sm2434
  • https://doi.org/10.1070/SM1981v038n01ABEH001043
  • https://www.mathnet.ru/eng/sm/v152/i1/p117
  • This publication is cited in the following 15 articles:
    1. A. P. Starovoitov, N. V. Ryabchenko, “Ratsionalnye approksimatsii ryadov Lorana”, PFMT, 2024, no. 1(58), 68–73  mathnet  crossref
    2. Bosuwan N., “On Row Sequences of Hermite-Pade Approximation and Its Generalizations”, Mathematics, 8:3 (2020)  crossref  isi
    3. Bosuwan N., “Direct and Inverse Results on Row Sequences of Generalized Pade Approximants to Polynomial Expansions”, Acta Math. Hung., 157:1 (2019), 191–219  crossref  mathscinet  zmath  isi  scopus
    4. Ralitza Kovacheva, AIP Conference Proceedings, 2048, 2018, 050013  crossref
    5. de la Calle Ysern B., “A Walk through Approximation Theory”, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, 507, 2010, 25–86  crossref  mathscinet  zmath  isi
    6. Marcellan F. Martinez-Finkelshtein A., “Guillermo Lopez Lagomasino: Mathematical Life”, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, 507, ed. Arvesu J. Marcellan F. MartinezFinkelshtein A., Amer Mathematical Soc, 2010, 1–24  crossref  mathscinet  zmath  isi
    7. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  zmath  elib
    8. Adukov V., “The Uniform Convergence of Subsequences of the Last Intermediate Row of the Pade Table”, J. Approx. Theory, 122:2 (2003), 160–207  crossref  mathscinet  zmath  isi
    9. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Finkelshtein A., “On the M-Th Row of Newton Type (Alpha-Beta)-Pade Tables and Singular Points”, Lect. Notes Math., 1354 (1988), 178–187  crossref  mathscinet  zmath  isi
    11. V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  mathnet  crossref  mathscinet  zmath  isi
    12. S. P. Suetin, “On an inverse problem for the mth row of a Padé table”, Math. USSR-Sb., 52:1 (1985), 231–244  mathnet  crossref  mathscinet  zmath  isi
    13. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    14. V. V. Vavilov, V. A. Prokhorov, S. P. Suetin, “The poles of the mth row of the Padé table and the singular points of a function”, Math. USSR-Sb., 50:2 (1985), 457–463  mathnet  crossref  mathscinet  zmath  isi
    15. A. A. Gonchar, “Poles of rows of the Padé table and meromorphic continuation of functions”, Math. USSR-Sb., 43:4 (1982), 527–546  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:293
    Russian version PDF:80
    English version PDF:19
    References:41
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025